advertisement
Question
Posted by: Boo | 2009-05-16

Me again!

hey its me Im sure you remember me just to put you in the picture I was getting panic attacks in my sleep for a week after a week I consulted my psychiatrist who told me to take 0.5mg rivotril for a week it dimished but now I have a fear to sleep, a fear of dying, a fear of dying in my sleep its consuming me! I even get dreams of others dying why has this begun ? I have noticed that my week on rivotril helped me I had no dreams etc should I take rivotril for a while?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I also wonder why this has begun. And your psychiatrist should be in the best position to explain it, if it is indeed explicable. What else has changed in this time ? DO I understand that the Rivotril seems to have stopped the dreams, unpleasant or otherwise ? Sometimes that's just an effect of sleeping more deeply, as we tend to only remember dreams that happen just before we wake. Why would you expect to die while you sleep ? Have you seen some frightening TV or movies ? Or read something disturbing ? Has something unpleasant happened to someone you know ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement